Zum Sturm-Liouvilleschen Problem

L. Lichtenstein

Mathematische Zeitschrift (1930)

  • Volume: 31, page 346-349
  • ISSN: 0025-5874; 1432-1823

How to cite


Lichtenstein, L.. "Zum Sturm-Liouvilleschen Problem." Mathematische Zeitschrift 31 (1930): 346-349. <http://eudml.org/doc/168177>.

author = {Lichtenstein, L.},
journal = {Mathematische Zeitschrift},
pages = {346-349},
title = {Zum Sturm-Liouvilleschen Problem},
url = {http://eudml.org/doc/168177},
volume = {31},
year = {1930},

AU - Lichtenstein, L.
TI - Zum Sturm-Liouvilleschen Problem
JO - Mathematische Zeitschrift
PY - 1930
VL - 31
SP - 346
EP - 349
UR - http://eudml.org/doc/168177
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.